# SDR VNAA2016070200003

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,267 hours, 23,206 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Part serial: MAL4010
- Condition: Faulty
- Location: Lt Aileron
- Part time: 32,267 hours, 23,206 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AILERONS REQUIRED EXCESSIVE ROLL.  THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE LT AILERON NR 1 POWER CONTROL UNIT AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
